© 1971

Markov Processes. Structure and Asymptotic Behavior


Part of the Die Grundlehren der mathematischen Wissenschaften book series (GL, volume 184)

Table of contents

  1. Front Matter
    Pages I-XIII
  2. Murray Rosenblatt
    Pages 1-44
  3. Murray Rosenblatt
    Pages 45-56
  4. Murray Rosenblatt
    Pages 57-78
  5. Murray Rosenblatt
    Pages 79-118
  6. Murray Rosenblatt
    Pages 183-219
  7. Back Matter
    Pages 220-270

About this book


This book is concerned with a set of related problems in probability theory that are considered in the context of Markov processes. Some of these are natural to consider, especially for Markov processes. Other problems have a broader range of validity but are convenient to pose for Markov processes. The book can be used as the basis for an interesting course on Markov processes or stationary processes. For the most part these questions are considered for discrete parameter processes, although they are also of obvious interest for continuous time parameter processes. This allows one to avoid the delicate measure theoretic questions that might arise in the continuous parameter case. There is an attempt to motivate the material in terms of applications. Many of the topics concern general questions of structure and representation of processes that have not previously been presented in book form. A set of notes comment on the many problems that are still left open and related material in the literature. It is also hoped that the book will be useful as a reference to the reader who would like an introduction to these topics as well as to the reader interested in extending and completing results of this type.


Markov Markov process Markowscher Prozess Natural Random variable behavior form measure presentation probability probability theory set time

Authors and affiliations

  1. 1.University of CaliforniaSan Diego, La JollaUSA

Bibliographic information

  • Book Title Markov Processes. Structure and Asymptotic Behavior
  • Authors Murray Rosenblatt
  • Series Title Die Grundlehren der mathematischen Wissenschaften
  • DOI
  • Copyright Information Springer-Verlag Berlin Heidelberg 1971
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Hardcover ISBN 978-3-540-05480-1
  • Softcover ISBN 978-3-642-65240-0
  • eBook ISBN 978-3-642-65238-7
  • Series ISSN 0072-7830
  • Edition Number 1
  • Number of Pages XIV, 270
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Applications of Mathematics
  • Buy this book on publisher's site